logo AFST
Transversalité quantitative en géométrie symplectique : sous-variétés et hypersurfaces
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 28 (2019) no. 4, pp. 655-706.

Le principal résultat de cet article est une extension d’un théorème de transversalisation dû à Donaldson et Auroux : nous construisons des sections approximativement holomorphes dont la restriction à une sous-variété compacte donnée est quantitativement transversale à la section nulle.

The main result of this paper is an extension of a transversality theorem due to Donaldson and Auroux: we construct approximately holomorphic sections whose restriction to some given compact submanifold is quantitatively transverse to the zero section.

Reçu le : 2016-10-16
Accepté le : 2017-07-19
Publié le : 2019-12-09
DOI : https://doi.org/10.5802/afst.1612
@article{AFST_2019_6_28_4_655_0,
     author = {Jean-Paul Mohsen},
     title = {Transversalit\'e quantitative en g\'eom\'etrie symplectique~: sous-vari\'et\'es et hypersurfaces},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 28},
     number = {4},
     year = {2019},
     pages = {655-706},
     doi = {10.5802/afst.1612},
     language = {fr},
     url = {afst.centre-mersenne.org/item/AFST_2019_6_28_4_655_0/}
}
Jean-Paul Mohsen. Transversalité quantitative en géométrie symplectique : sous-variétés et hypersurfaces. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 28 (2019) no. 4, pp. 655-706. doi : 10.5802/afst.1612. https://afst.centre-mersenne.org/item/AFST_2019_6_28_4_655_0/

[1] Denis Auroux Asymptotically holomorphic families of symplectic submanifolds, Geom. Funct. Anal., Volume 7 (1997) no. 6, pp. 971-995 | Article | MR 1487750 | Zbl 0912.53020

[2] Simon K. Donaldson Symplectic submanifolds and almost-complex geometry, J. Differ. Geom., Volume 44 (1996) no. 4, pp. 666-705 | Article | MR 1438190 | Zbl 0883.53032

[3] Simon K. Donaldson Lefschetz pencils on symplectic manifolds, J. Differ. Geom., Volume 53 (1999) no. 2, pp. 205-236 | Article | MR 1802722 | Zbl 1040.53094

[4] Gennadi M. Henkin; Jürgen Leiterer Theory of functions on complex manifolds, Mathematische Lehrbücher und Monographien, II. Abteilung : Mathematische Monographien, Volume 60, Akademie-Verlag, 1984, 226 pages | MR 795028 | Zbl 0573.32001

[5] Alberto Ibort; David Martínez-Torres; Francisco Presas On the construction of contact submanifolds with prescribed topology, J. Differ. Geom., Volume 56 (2000) no. 2, pp. 235-283 | Article | MR 1863017 | Zbl 1034.53088

[6] Yosef Yomdin; Georges Comte Tame geometry with application in smooth analysis, Lecture Notes in Mathematics, Volume 1834, Springer, 2004 | MR 2041428 | Zbl 1076.14079